Linnebo, Øystein, “Frege’s Proof of Referentiality”, Notre Dame Journal of Formal Logic 45 (2004), 73–98

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1104.03005] (2007).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1104.03005]
Article Number
Zbl. 1104.03005
LibreCat-ID

Cite this

Peckhaus V. Linnebo, Øystein, “Frege’s Proof of Referentiality”, Notre Dame Journal of Formal Logic 45 (2004), 73–98. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 110403005]. 2007.
Peckhaus, V. (2007). Linnebo, Øystein, “Frege’s Proof of Referentiality”, Notre Dame Journal of Formal Logic 45 (2004), 73–98. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1104.03005].
@article{Peckhaus_2007, title={Linnebo, Øystein, “Frege’s Proof of Referentiality”, Notre Dame Journal of Formal Logic 45 (2004), 73–98}, number={Zbl. 1104.03005}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1104.03005]}, author={Peckhaus, Volker}, year={2007} }
Peckhaus, Volker. “Linnebo, Øystein, ‘Frege’s Proof of Referentiality’, Notre Dame Journal of Formal Logic 45 (2004), 73–98.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1104.03005], 2007.
V. Peckhaus, “Linnebo, Øystein, ‘Frege’s Proof of Referentiality’, Notre Dame Journal of Formal Logic 45 (2004), 73–98,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1104.03005]. 2007.
Peckhaus, Volker. “Linnebo, Øystein, ‘Frege’s Proof of Referentiality’, Notre Dame Journal of Formal Logic 45 (2004), 73–98.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1104.03005], Zbl. 1104.03005, 2007.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar